# SDR FAA2008123001

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: General aviation
- Aircraft: N401BC
- Make and model: Beech 58
- Aircraft serial: TH1668
- Engine: Cont IO550*
- System (JASC): 6120 · Propeller Controlling System
- Part: Pilot Valve
- Part number: 5221220F
- Condition: Broken
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: B210800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PROPELLER WENT TO FEATHER IN FLIGHT AND WAS UNABLE TO UNFEATHER. AFTER RECEIVING THE GOVERNOR FOR INSPECTION IT WAS DISCOVERED THAT THE BOTTOM END OF THE PILOT VALVE (P/N 5221-220) HAD BROKEN OFF AND WAS MISSING. IT WAS PRESUMED THAT IT EXITED THE BOTTOM END OF THE DRIVE GEAR AND ENTERED THE ENGINE SUMP. THE OPERATOR WAS NOTIFIED AND THE MISSING PIECE WAS RETRIEVED.
